International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 43, Pages 2273-2278
Operators commuting with the shift on sequence spaces
Departamento de Matemáticas, Universidad de Salamanca, Salamanca 37008, Spain
Received 13 October 2003
Copyright © 2004 J. Prada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A complete characterization of shift-invariant operators that are isomorphisms is given in certain sequence spaces. Also given is a sufficient condition for an operator commuting with a shift-invariant operator to be shift invariant.